# SDR IPXA2015101594813

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,809 hours, 10,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESS TO TEST INDICATING SYSTEM INOPERATIVE. PLACED ON MEL 25-61-2 DMP C/W SLIDE IS ADEQUATELY CHARGED.  OPS TEST OF REMOTE PRESSURE INDICATOR CKS OK IAW MM 25-61-04-710-801.  THIS CLEARS DEFERRAL.
